# SDR SWAA2012022101619

- Difficulty date: February 13, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 81,129 hours, 64,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Sign
- Component: Sign
- Component part number: 101074
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BULB INOPERATIVE.  RELAMPED SIGN IAW AMM.
